# SDR ANCF2011052900089

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 4,020 hours, 3,592 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: S042600799
- Condition: Faulty
- Location: E&E Bay
- Part time: 4,020 hours, 3,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O VENT AVNCS SYS FAULT ON ECAM (BLOWER AND EXTRACT VALVE FAULT).  IN ACCORDANCE WITH AMM 21-26-53 PB 401 THE SKIN AIR OULET VALVE (22HQ) WAS REPLACED BY NEW ONE, OPERATIONAL TEST OF AEV SYSTEM WAS SUCCESSFULLY CARRIED OUT.
